# SDR AALA201805299008

- Difficulty date: May 28, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 10,047 hours, 3,833 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PANEL 151GF IN THE AFT CARGO,  HAS A LARGE AREA OF DELAMINATION.  REPLACED THE FLOOR PANEL IAW AMM 53-42-14.  AIRCRAFT WAS GROUNDED.
